MathSciNet Relay Station
MathSciNet bibliographic data
MR1694858 (2001b:46024) 46B20 (46G05 46T20)
Deville, R.; Matheron, E. Pyramidal vectors and smooth functions on Banach spaces. Proc. Amer. Math. Soc. 128 (2000), no. 12, 3601–3608.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement